American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] S. C. Coutinho and D. Levcovitz. On the differential simplicity of affine rings. Proc. Amer. Math. Soc. 142 (2014) 1701-1704.
Abstract, references, and article information   
View Article: PDF

[4] David A. Jordan and Sei-Qwon Oh. Poisson brackets and Poisson spectra in polynomial algebras. Contemporary Mathematics 562 (2012) 169-187.
Book volume table of contents   
View Article: PDF

[5] Jonathan Elmer and Martin Kohls. Separating invariants for the basic $\mathbb G_{a}$-actions. Proc. Amer. Math. Soc. 140 (2012) 135-146. MR 2833525.
Abstract, references, and article information   
View Article: PDF

[6] Yohannes Tadesse. Derivations preserving a monomial ideal. Proc. Amer. Math. Soc. 137 (2009) 2935-2942. MR 2506451.
Abstract, references, and article information   
View Article: PDF

[7] Jakub Zygadło. Minimal polynomial of an exponential automorphism of $\mathbb {C}^n$. Proc. Amer. Math. Soc. 137 (2009) 1849-1853. MR 2480263.
Abstract, references, and article information   
View Article: PDF

[8] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF

[9] V. V. Bavula. Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic. Trans. Amer. Math. Soc. 360 (2008) 4007-4027. MR 2395162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Max Wakefield and Sergey Yuzvinsky. Derivations of an effective divisor on the complex projective line. Trans. Amer. Math. Soc. 359 (2007) 4389-4403. MR 2309190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony Crachiola and Stefan Maubach. The Derksen invariant vs. the Makar-Limanov invariant. Proc. Amer. Math. Soc. 131 (2003) 3365-3369. MR 1990624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Daigle and Gene Freudenburg. A note on triangular derivations of $\mathbf{k}[X_1,X_2,X_3,X_4]$. Proc. Amer. Math. Soc. 129 (2001) 657-662. MR 1707514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1